advertisement
Question
Posted by: KAREENA | 2011-11-07

PCOS&  TUBAL LIGATION

HI I M 34 YEARS OLD DESPITE PCOS I HAVE 2 SONS. 2YEARS AGO I HAD A TUBAL LIGATION, EVER SINCE THEN I HAVE HAD IRREGULAR PERIODS. I HAVE FACIAL HAIR &  GAINED ALOT OF WEIGHT. WHAT WIL HELP ME NOW?????? GOING BACK ON D PILL WIL ONLY BE A TEMP SOLUTION? I DONT THINK I CAN JUST CARRY ON LIKE THIS ANYMORE? ANY ADVICE? ANYBODY ELSE IN D SAME SITUATION???? THANKS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think that what happened is that you stopped the Pill when you had the tubal ligation and your symptoms recurred. The management for PCOS is the Pill and you will have to stay on this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-11-09

I think that what happened is that you stopped the Pill when you had the tubal ligation and your symptoms recurred. The management for PCOS is the Pill and you will have to stay on this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement